# SDR UPS802194

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Fitting
- Part number: 4640162IN
- Condition: Corrosion
- Location: Fs 1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND CORROSION ON FS 1400, END FITTING, LONGERON 21L.  INSTALLED REPAIR IAW SRM 51-1-20D.
